Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces Using Concept of Occasionally Weakly Compatible Self Mappings

Full Text (PDF, 228KB), PP.19-25

Views: 0 Downloads: 0


Saurabh Manro 1,* Sanjay Kumar 2 S. S. Bhatia 1

1. School of Mathematics and Computer Applications, Thapar University, Patiala (Punjab)

2. Deenbandhu Chhotu Ram University of Science and Technology, Murthal (Sonepat)

* Corresponding author.


Received: 25 Apr. 2012 / Revised: 5 Jun. 2012 / Accepted: 1 Jul. 2012 / Published: 8 Aug. 2012

Index Terms

Occasionally weakly compatible maps, Weakly compatible maps, Intuitionistic fuzzy metric space, Common fixed point


The purpose of this paper is to prove new common fixed point theorem in Intuitionistic fuzzy metric space. While proving our result, we utilize the idea of occasionally weakly compatible maps due to Al-Thagafi and N. Shahzad. Our result substantially generalize and improve a multitude of relevant common fixed point theorems of the existing literature in fuzzy metric and Intuitionistic fuzzy metric space.

Cite This Paper

Saurabh Manro, Sanjay Kumar, S. S. Bhatia, "Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces Using Concept of Occasionally Weakly Compatible Self Mappings", International Journal of Modern Education and Computer Science(IJMECS), vol.4, no.8, pp.19-25, 2012. DOI:10.5815/ijmecs.2012.08.03


[1]K. Atanassov, Intuitionistic Fuzzy sets, Fuzzy sets and system, 20(1986) 87-96.
[2]L.A. Zadeh, Fuzzy sets, Infor. and Control., 8 (1965), 338-353.
[3]J. H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals, 22(2004) 1039-1046.
[4]A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems 64 (1994), 395–399.
[5]M.A. Al-Thagafi and N. Shahzad, Generalized I-nonexpansive selfmaps and invariant approximations, Acta Math. Sinica, 24(5)(2008), 867-876.
[6]C. Alaca, D. Turkoglu, and C. Yildiz, Fixed points in Intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals 29(2006), 1073-1078.
[7]I. Kramosil and J. Michalek, Fuzzy metric and Statistical metric spaces, Kybernetica, 11, (1975) 326-334.
[8]D. Turkoglu, C. Alaca and C. Yildiz, Compatible maps and Compatible maps of type and in intuitionistic fuzzy metric spaces, Demonstratio Math. 39 (3) (2006), 671-684.
[9]G. Jungck, Compatible mappings and common fixed points. Internat. J. Math. Sci. 9(1986), 771–779.
[10]G. Jungck and B.E.Rhoades, Fixed point Theorems for occasionally weakly compatible mappings, Fixed point theory, 7(2006), 286-296.
[11]B.D. Pant and S. Chauhan, Fixed point theorem for occasionally weakly compatible mappings in Menger Space, Mathematiqki Vesnikcs (Accepted for Publication).
[12]S. Manro, S. Kumar and S.S. Bhatia, Common fixed point theorems in Intuitionistic fuzzy metric spaces using occasionally weakly compatible maps, J. Math. Comput. Sci. 2 (2)(2012), 73-81.
[13]K. Menger, Statistical metrics, Proc. Nat. Acad. Sci. (USA), 28 (1942), 535- 537.
[14]B. Schweizer and A. Sklar, Probabilistic Metric Spaces, North Holland Amsterdam, 1983.